CureZone   Log On   Join
 

Candida,food allergy, or both by healthychoices54 ..... Candida & Dysbiosis Forum

Date:   4/4/2015 12:41:30 PM ( 6 years ago ago)
Hits:   2,934
URL:   https://www.curezone.com/forums/fm.asp?i=2246713

For about a year I've been battling changes in my bowel movements, after a Antibiotic treatment. Starting to wonder if it was even related to the treatment. I seen a doctor yesterday, and she feels my digestive tract is ok, however she agreed to refer me to a G.I. doctor. I had also been noticing little red dots on my arm, which I thought was petechiae. Well, my blood test showed my red blood cells were in range, and so was my platelets.

My stools have gotten a lot better since taking probiotics. Still, Its not completely back to normal. I noticed yesterday, after I went on a Sugar binge for the past 3 days, its cause more frequent stools. I also have this problem when I eat gluten as well.

I havent took a high probioitc yet, all of mine have been 8 billion, consisting of acidolphus, and bifudus. I just now finally order a 100 billion, and hoping it makes a difference.

Any thoughts?
 

<< Return to the standard message view

fetched in 0.38 sec, referred by www.curezone.com/forums/fmp.asp?i=2246713